# SDR MASA2011122664278

- Difficulty date: December 25, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 37,029 hours, 28,022 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Failed
- Location: Brake Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BTMS SHOWS DASHES.  CLEANED CONNECTER, NO FIX.  REMOVED AND REPLACED NR 3 TEMP SENSOR.
